Aa
A
A
A
Close
ADD / ADHD Community
3.38k Members
Avatar universal

should I be worried!

Help! My 4 year old will not eat, especially at dinner. She has been soo very tired lately, but will not nap; has been biting her nails till they bleed (I have tried everything, really!); and she also has asthma and is on an inhaler and singular! I do not know what to do!

I am a bit worried about if she could have a behaviour disorder since my 10-year-old boy has ADHD and anxiety, or if this has something more physical to it!
1 Responses
189897 tn?1441126518
COMMUNITY LEADER
   I think that there is a good chance that it is the asthma meds side effects.  Being tired is a common side effect of singulair.  And those meds can also be stimulants which makes sleeping/eating more difficult.  If any of her symptoms are allergy related, you may be able to cut down on her meds with the approach of winter.  At any rate, definitely discuss this with your doctor.  Hope this helps.  Please post if you have any more questions!
Have an Answer?
Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?